# SDR 99FDEA00080

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Damaged
- Location: Bs 1401-1451
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDERWING KEEL STRUCTURE WAS DAMAGED IN LAND INCIDENT AND HAS BEEN OPER UNDER REPETITIVE INSP PER EA 1-5330-33495 AND 1-5330-39772  BS 1401 TO 1451 Z-60 TO Z-110.  *S/D*  COMPLIED WITH EA 1-5310-40320 FUSELAGE - UNDERWING KEEL STRUCTURE REPAIR.
